How can I solve it? I already changed the username in Window and I already restarted the PC and reinstalled and it gives me the same error and the folder with the previous name continues to appear although the system has already changed
Are you logged in as the new user when running Local and creating a website?
it does not allow me to create the page, it jumps me the image to upload even though I changed the user name of the pc and removed the tilte it still appears with a tilde.
Hi! Please help me. I getting this error, when creating the site: Screenshot by Lightshot
@Alex87 I have merged your post here as it is the same issue being experienced in the OP.
When a Windows username has special characters, it breaks the commands Local uses to talk to the database.
You can either create a Windows username that doesn’t contain special characters or try the changes suggested in the post linked above by afragen.
@themsdos if you have changed your user name and are logged in as this user, are you creating a new site? You’ll not be able to use the old site, I would recommend deleting it.
hello I already made the change also at the profile and console level but I think the error will continue because on the local disk C in the users folder a folder is created with the name that has the characters but that folder does not have the option to edit it seems the only solution is formatting unless another solution appears
I delete instalation from disc С and installed it on disc D but I have the same problem. Do you mean that it may happens because of Cyrillic in URL?
the solution I found is to create a new account in the window with your email in configuration and in account you add a new account as administrator and enter with that account there if it works only that you would have to pass in a usb what you need from the other account but it would be formatting the pc and not use special characters when you put a new user to your operating system.
Hi! In my situation I dont have apostrophe. Could it be because of cirilyc?
Guys, could it be because of Window 7, that I have… ??
You are correct that is likely the issue. You’ll need to try changing and updating it per the thread linked above by Afragen.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.